# SDR ASAA0570018

- Difficulty date: April 18, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part serial: 1A22B0388
- Condition: Worn
- Location: Fs 240
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING CHECK FOUND FLIGHT DECK F/O`S INBOARD AFT SEAT TRACK IS WORN.  REPAIRED IAW MM 25-11-11.  (M)
